# SDR SWIA202163802

- Difficulty date: December 28, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLAP TRACK 1A HAS DEPTH REDUCTION DAMAGE OF .039" WITH MAX ALLOWABLE DEPTH OF .068". DAMAGE IS IN ALLOWABLE LIMITS, BUT WILL REQUIRE AN INSPECTION INTERVAL EVERY 200FC PER SRM 57-52-03/AD01. ASSET# TC2-7153 CAL DUE 11-18-22.   (C CHECK RO 1/14/2022)   REMOVED AND REPLACED LH WING FLAP TRACK 1A RAIL. REF. EMB 175 AMM 57-54-25 TROQUE WRENCH TC2-7217 CAL. DUE 05/04/2022
